Zhou Haiyun. Iterative Solution of Nonlinear Equations with Strongly Accretive Operators in Banach Spaces[J]. Applied Mathematics and Mechanics, 1999, 20(3): 269-276.
Citation: Zhou Haiyun. Iterative Solution of Nonlinear Equations with Strongly Accretive Operators in Banach Spaces[J]. Applied Mathematics and Mechanics, 1999, 20(3): 269-276.

Iterative Solution of Nonlinear Equations with Strongly Accretive Operators in Banach Spaces

  • Received Date: 1997-04-28
  • Rev Recd Date: 1998-04-05
  • Publish Date: 1999-03-15
  • :Let X be a real Banach space with a uniformly convex dual X*. Let T :X y X be a Lipschitzian and strongly accretive mapping with a Lipschitzian constant L≥1 and a strongly accretive constant k∈(0,1). Let {αn},{βn}. be two real sequence in [0,1] satisfying:(ⅰ)αn→0(n→∞);(ⅱ)βn<L(1+L)/k(1-k)(n≥0);(ⅲ) Set Sx=f-Tx+x Assume that be two sequences in X satisfying =o(βn)与μn→0(n→∞).For arbitrary x0X the iteration sequence {xn} is defined by IS)1xn+1=(1-αn)xnnSyn+unyn=(1-βn)xnnSxnn(n≥0) then {xn converges strongly to the unique solution of the equation Tx=f A related result deals with iterative approximation of fixed points of φhemicontractive mappings.
  • loading
  • [1]
    Browder F E.Nonlinear operators and nonlinear equations of evolution in Banach spaces,[J].Proc Sympos Fure Math,1976,18
    Barbu V.Nonlinear Semigroups and Differential Equations in Banach Spaces[M].Leyden,The Netherlands:Noordhoff Int Publ,1976
    Kato T.Nonlinear semigroups and evolution equations[J].J Math Soc Japan,1967,19(18):508~520
    Deimling K.Nonlinear Functional Analysis[M].New York/Berlin:Springer-Verlag,1985
    Chidume C F.Iterative solution of nonlinear equations with strongly accretive operators[J].J Math Anal Appl,1995,195:502~518
    Deng I,Ding Xieping.Iterative approximation of Lipschitz strictly pseudocontractive mappings in uniformly smooth Banach spaces[J].Nonlinear Anal,1995,24:981~987
    Chidume C E.Steepest descent approximations for accretive operator equations[J].Nonl Anal,1996,26:299~311
    Bruck R E.The iterative solution of the equation y∈x+Tx for a monotone operator T in Hilbcrt space,[J].Bull Amer Soc,1973,79:1258~1261
    Ishikawa S.Fixed points by a new iteration method[J].Proc Amer Math Soc,1974,149:147~150
    Zhou H Y,Jia Y T.Approximation of fixed points of strongly psrudocontractive maps without Lipschitz assumption[J].Proc Amer Math Soc.(to appear)
    Zhou H Y,Jia Y T.Approximating the zeros of accretive operators by the Ishikawa iteration process[J].Abtr Appl Anal,1996,1(2):153~167
    Zhou H Y.A remark on ishikawa iteration[J].Chinese Science Bulletin,1997,42:631~633
    Osilike M O.Iterative solution of nonlinear equations of the -strongly accretive type[J].J Math Anal Appl,1996,200:259~271
    Chidume C E.Iterative solutions of nonlinear equations in smooth Banach spaces[J].Nonl Anal,1996,26:1823~1834
    Browder F E.Nonlinear mappings of nonexpansive and accretive type in Banach spaces[J].Bull Amer Math Soc,1967,73:875~882
    Browder F E,Petryshyn W V.Contruction of fixed points of nonlinear mappings in Hilbert space[J].J Math Anal Appl,1967,20:197~228
    Deimling K.Zeros of accretive operators,Manuscripta Math,1974,13:365~374
    Chidume C E.Approximation of fixed points of strongly pscudocontractive mappings[J].Proc Amer Math Soc,1994,120:545~551
    Chidume C E,Osilike M O.Fixed point iterations for strictly hemi-contractive maps in uniformly smooth Banach spaces[J].Numercal Funct Anal Optim,1994,15:779~790
    Deng L.On Chidume's open qucstions[J].J Math Anal Appl,1993,174:441~449
    Deng L.An iterative process for nonlinear Lipschitzian and strongly accretive mappings in uniformly convex and uniformly smooth Banach spaces[J].Acta Appl Math,1993,32:183~196
    Zhou H Y.Iterative solutions of nonlinear equations involving strongly accretive operators without Lipschitz assumption[J].J Math Anal Appl,(to appear soon)
    Wann W R.Mean value methods in iteration[J].Proc Amer Math Soc,1953,4:506~510
    Rhoades B E.Commcnts on two fixed point iteration methods[J].J Math Anal Appl,1976,56:741~750
    Reich S.An iterative procedure for constructing zeros of accretive sets in Banach spaces,[J].Nonlinear Anal,1978,2
    Reich S.Constructive techniques for accretive and monotone operators[A].In:V.Lakshmikantham Ed.Appl Nonl Anal[M],New York:Academic Press,1979,335~345
    Reich S.Constructing zers of accretive operators [J].Appl Anal,1979,9:159~163
    Reich S,Strong convergence theorems for resolvents of accretive operators in Banach spaces[J].J Math Anal Appl,1980,85:287~292
    You Z Y,Xu Z B.A class of iteration methods for a strongly monotone operator equation and application to finite element approximate solution of nonlinear elliptic boundary value problem[J].J Comput Math,1984,2:112~121
    Xu Z B,Roach G F.A necessary and sufficient condition for convergence of steepest descent approximation to accretive operator equations[J].J Math Anal Appl,1991,167:189~210
    Schu J.On a theorem of C E Chidume concerning the iterative approximation of fixed points [J].Math Nachr,1991,153:313~319
    Schu J.Iterative construction of fixed points of strictly pseudocontractive mappings[J].Appl Anal,1991,40:67~72
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1985) PDF downloads(839) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint